MAUDE Adverse Event Report: ORTHO DEVELOPMENT ALPINE; BIPOLAR HIP

ORTHO DEVELOPMENT ALPINE; BIPOLAR HIP
Model Number 700-0014
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 12/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the information provided, it does not appear that the revision was due to any device related failure.Issue appears to be related to surgeon's size selection.
 
Event or Problem Description
A patient underwent cementless bipolar surgery on (b)(6) 2016.The surgeon noted subsidence in a post-op visit and decided to continue to monitor.On (b)(6) 2017, the patient was revised with a bipolar stem from a different manufacturer.The surgeon suspected the subsidence was caused by selecting a stem size that was too small.

Brand Name
ALPINE
Common Device Name
BIPOLAR HIP
Manufacturer (Section D)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
MDR Report Key7283660
Report Number1722511-2018-00002
Device Sequence Number11105749
Product Code KWY
UDI-Device Identifier00822409000067
UDI-Public(01)00822409000067(17)210208(10)A160736
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K141001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/08/2021
Device Model Number700-0014
Device Lot NumberA160736
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2017
Initial Report FDA Received Date02/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1